# SDR DALA2015022701869

- Difficulty date: February 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION CORNER FITTING  ON PASSENGER CABIN ON FRAME 20 LT SIDE AND STRINGER 23L, L=0.500, W=0.200, D=0.002.  REPLACED CORNER FITTING ON PASSENGER CABIN ON FRAME 20 LT SIDE AND STR 23L IAW SRM 51-72-11 AND DWG D53112225.
